# SDR AALA202301238659

- Difficulty date: January 11, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 25,517 hours, 12,034 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER RUDDER # 3 BEARING HINGE ARM ASSEMBLY HAS TWO EACH EXISTING FASTENER HOLES FOR PIVOT FITTINGS OVERSIZED AND ARE OBLONGED. MAINTENANCE REPLACED THE HINGE ARM ASSEMBLY PER SRM 51-42-11.
